Alert archive / South Carolina / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 76, NWS Charleston, SC

July 4, 2019Beaufort County, Jasper County, South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at Jul 4, 2019, 2:43 PM EDT for Beaufort County, Jasper County, South Carolina. It was in force for 62 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 4, 2019, 2:43 PM EDT (18:43 UTC)
Expired
Jul 4, 2019, 3:45 PM EDT
In force
62 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Beaufort County, SC, Jasper County, SC

What was reported inside it

TimeReportWhereRemark
Jul 4, 2:56 PM EDTTSTM WND DMG2 Sse Jasper, SCSCHP REPORTED A TREE DOWN ON ARGENT BLVD BEFORE THE HARDEEVILLE FIRE DEPARTMENT.
Jul 4, 3:04 PM EDTTSTM WND DMG1 W Ridgeland, SCREPORTS OF BOTH A TREE AND POWER LINES DOWN AT THE ENTRANCE OF HERON CROSSING APARTMENTS.
Jul 4, 3:04 PM EDTTSTM WND DMG2 Ene Switzerland, SCSCHP REPORTED POWER LINES DOWN AT BEES CREEK ROAD AND SCARLETT IBIS DRIVE.
Jul 4, 3:39 PM EDTTSTM WND DMG1 Sw Grahamville, SCSCHP REPORTED A TREE DOWN ON MITCHELLVILLE RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 6.7 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2019-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1703 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2019-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1703 J/kg
Mixed-layer CIN
-108 J/kg
Mixed-layer LCL
1243 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

849 
WUUS52 KCHS 041843
SVRCHS
SCC013-053-041945-
/O.NEW.KCHS.SV.W.0076.190704T1843Z-190704T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
243 PM EDT Thu Jul 4 2019

The National Weather Service in Charleston has issued a

* Severe Thunderstorm Warning for portions of...
  Beaufort County in southeastern South Carolina...
  Jasper County in southeastern South Carolina...

* Until 345 PM EDT.

* At 243 PM EDT, a severe thunderstorm was located 9 miles northwest
  of Bluffton, moving north at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor hail damage to vehicles is possible. Expect wind 
           damage to trees and powerlines.

* Locations impacted include...
  Bluffton, Ridgeland, Bellinger Hill Area, Jasper, Hardeeville,
  Grahamville, Coosawhatchie and Lemon Island.

This warning includes I-95 in South Carolina between mile markers 3
and 33.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.

&&

LAT...LON 3221 8113 3229 8112 3233 8114 3234 8113
      3235 8116 3243 8121 3244 8120 3245 8121
      3246 8119 3251 8124 3252 8123 3255 8128
      3256 8128 3264 8116 3262 8088 3227 8078
      3210 8100
TIME...MOT...LOC 1843Z 159DEG 8KT 3230 8101 

HAIL...1.00IN
WIND...60MPH
 
$$

NED
3 follow-up statements
580 
WWUS52 KCHS 041906
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
306 PM EDT Thu Jul 4 2019

SCC013-053-041945-
/O.CON.KCHS.SV.W.0076.000000T0000Z-190704T1945Z/
Beaufort SC-Jasper SC-
306 PM EDT Thu Jul 4 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR BEAUFORT AND JASPER COUNTIES...

At 306 PM EDT, a severe thunderstorm was located over Ridgeland,
moving northwest at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vehicles is possible. Expect wind 
         damage to trees and powerlines.

Locations impacted include...
Bluffton, Ridgeland, Bellinger Hill Area, Jasper, Hardeeville,
Grahamville, Coosawhatchie and Lemon Island.

This warning includes I-95 in South Carolina between mile markers 3
and 33.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.

&&

LAT...LON 3221 8113 3229 8112 3233 8114 3234 8113
      3235 8116 3243 8121 3244 8120 3245 8121
      3246 8119 3251 8124 3252 8123 3255 8128
      3256 8128 3264 8116 3262 8088 3227 8078
      3210 8100
TIME...MOT...LOC 1906Z 157DEG 11KT 3249 8099 

HAIL...1.00IN
WIND...60MPH
 
$$

NED
990 
WWUS52 KCHS 041924
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
324 PM EDT Thu Jul 4 2019

SCC013-041934-
/O.CAN.KCHS.SV.W.0076.000000T0000Z-190704T1945Z/
Beaufort SC-
324 PM EDT Thu Jul 4 2019

...THE SEVERE THUNDERSTORM WARNING FOR BEAUFORT COUNTY IS
CANCELLED...
    
The immediate risk for severe weather has ended. 

LAT...LON 3264 8116 3262 8088 3245 8083 3243 8084
      3229 8112 3234 8113 3235 8116 3243 8121
      3244 8120 3245 8121 3246 8119 3251 8124
      3252 8123 3255 8128 3256 8128
TIME...MOT...LOC 1924Z 126DEG 26KT 3257 8112 

$$

SCC053-041945-
/O.CON.KCHS.SV.W.0076.000000T0000Z-190704T1945Z/
Jasper SC-
324 PM EDT Thu Jul 4 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR JASPER COUNTY...

At 324 PM EDT, a severe thunderstorm was located 10 miles northwest
of Ridgeland, moving northwest at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vehicles is possible. Expect wind 
         damage to trees and powerlines.

Locations impacted include...
Ridgeland, Purysburgh, Grahamville, Coosawhatchie, Old House,
Pineland, Tillman and Tarboro.

This warning includes I-95 in South Carolina between mile markers 10
and 33.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.

&&

LAT...LON 3264 8116 3262 8088 3245 8083 3243 8084
      3229 8112 3234 8113 3235 8116 3243 8121
      3244 8120 3245 8121 3246 8119 3251 8124
      3252 8123 3255 8128 3256 8128
TIME...MOT...LOC 1924Z 126DEG 26KT 3257 8112 

HAIL...1.00IN
WIND...60MPH
 
$$

NED
012 
WWUS52 KCHS 041937
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
337 PM EDT Thu Jul 4 2019

SCC053-041947-
/O.EXP.KCHS.SV.W.0076.000000T0000Z-190704T1945Z/
Jasper SC-
337 PM EDT Thu Jul 4 2019

...THE SEVERE THUNDERSTORM WARNING FOR JASPER COUNTY WILL EXPIRE AT
345 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However gusty winds
AND heavy rain are still possible with this thunderstorm.

LAT...LON 3264 8116 3262 8088 3245 8083 3243 8084
      3229 8112 3234 8113 3235 8116 3243 8121
      3244 8120 3245 8121 3246 8119 3251 8124
      3252 8123 3255 8128 3256 8128
TIME...MOT...LOC 1937Z 159DEG 8KT 3259 8113 

$$

NED

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 10:49 AM EDT, 3 hours 54 minutes earlier.

Area forecast discussion, Jul 4, 10:49 AM EDT, 3 hours 54 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
1049 AM EDT Thu Jul 4 2019

.SYNOPSIS...
A surface trough of low pressure will persist across the region
through the weekend. A weak front is expected to approach the
region early next week, then linger near the area into the
middle of the week. High pressure should then shift into the
area late next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
Minimal changes with the update. Did the typical plugging of the
observations and meshing them with the afternoon. Otherwise,
left everything else the same.

Today: Overall, expect a pretty typical summertime day with hot
temperatures and afternoon/evening thunderstorms. Atmospheric
features are quite subtle and the suite of forecast models show
a rather wide spectrum of how convection could play out. Weak
troughing aloft will prevail with embedded impulses of energy
passing through in the generally westerly flow. At the surface,
a weak surface wave will start the day across the forecast area,
then become centered more inland through the afternoon. This
wave/trough should provide enough low level convergence to
initiate convection, along with the diurnal sea breeze. As
stated above, there is very little model agreement today. Some
solutions feature early initiation, some favor later initiation,
some depict considerable coverage, while others keep land areas
mainly dry through the afternoon. Given strong surface heating,
sharpening low level lapse rates, arrival of the sea breeze and
the presence of the inland trough, current thinking is that
coverage will support rain chances in the 40-60 percent range.
Regarding severe weather, the column is expected to be more
moist today with precipitable water values in the 2.1-2.3 inch
range. Mid-levels are very unimpressive and DCAPE values are
marginal at best. Instead, the severe risk will be dependent on
mesoscale boundary interactions and the potential for wet
microbursts as updrafts collapse with weak steering flow. While
we had some hail reports Wednesday afternoon, today's soundings
look too warm and moist in the mid-levels for a notable hail
threat. Temperatures will again rise into the mid/upper 90s
across the forecast area, producing heat index values in the
105-108 degree range this afternoon.

Tonight: Forecast models actually have decent agreement with
the focus for evening and overnight convection shifting to the
southwest with time as the trough/weak surface wave settles
across south- central Georgia. Convection is expected to linger
into the early morning hours, and we could see at least an
isolated shower or thunderstorms at any time through sunrise
Friday. Therefore, rain chances decrease, but we do maintain at
least 20-30 percent chances everywhere through the night. Lows
should fall into the mid/upper 70s overnight.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY/...
A fairly active pattern in regards to showers and thunderstorms
remains in the forecast this weekend as a sfc trough persists
across the area under a weakening ridge of high pressure due to
the approach of several mid-lvl waves of energy from the west-
northwest. Although synoptic scale forcing is not particularly
strong, deep layer moisture characterized by PWATs between
2.0-2.5 inches, strong sfc heating and the presence of the sfc
trough should produce at least scattered showers and
thunderstorms across the area each afternoon/evening. Showers
and thunderstorms appear likely during peak heating each day
while a seabreeze circulation makes inland progress. Given weak
wind fields, moderate levels of instability and a very moist
atmosphere, a few stronger to perhaps briefly severe
thunderstorms can not be ruled out each day with isolated bouts
of damaging winds and heavy rainfall. However, most convective
activity should remain sub-severe, especially during overnight
periods. Latest guidance insists that mild temps and moist
conditions each night could lead way to showers/thunderstorms
persisting while mid- lvl energy lingers aloft. Chances of
showers/thunderstorms will therefore remain in the forecast each
night this weekend.

High temps should be a few degrees above normal this weekend,
but noticeably cooler than previous days given the likelihood of
showers/thunderstorms and greater cloud coverage. A slight
uptick in temps is then possible on Sunday well ahead of a weak
front approaching from the north/northwest early next week. In
general, afternoon highs will range in the upper 80s to lower
90s, warmest across Southeast Georgia on Sunday. Overnight lows
should range in the low/mid 70s away from the coast and in the
upper 70s along the coast.

&&

.LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/...
An active weather pattern will likely persist into early next
week as a weak front approaches the region from the
north/northwest, then potentially lingers over or near the area
into mid week. Ample sfc heating and deep moisture characterized
by 2+ inch PWATs will remain across the Southeast United States
as forcing from the weak front and mid-lvl energy occurs aloft.
At least scattered showers and thunderstorms are possible
Monday and Tuesday before the bulk of moisture and forcing
gradually shift off the Southeast Coast or south of the region
with the front. A stronger thunderstorm or two can not be ruled
out Monday or Tuesday afternoon given sufficient instability and
forcing, but the overall severe weather threat remains low.
Precip chances should be noticeably less by Wednesday as the
front gradually shifts south/southeast. Drier high pressure
should then begin to filter into the region from the north and
northwest late week, keeping shower and thunderstorm chances
more isolated across Southeast South Carolina and Southeast
Georgia. Temperatures look quite typical for this time of year,
with highs peaking in the lower 90s and lows ranging in the
low/mid 70s away from the coast.

&&

.AVIATION /15Z THURSDAY THROUGH MONDAY/...
The main forecast challenge will be thunderstorms later this
afternoon and evening. Confidence is higher at KCHS for direct
impacts, and it looks as though thunderstorms will come in
during the evening hours. Introduced a TEMPO for TSRA late
today. Did not add a mention to KSAV at this time. Otherwise,
VFR conditions will prevail.

Extended Aviation Outlook: Increasing chances of flight
restrictions are possible this weekend into early next week due
to afternoon showers and thunderstorms and the approach of a
weak front early next week. MVFR or lower cigs/vsbys will likely
be needed at both CHS and SAV at times, especially during
daylight periods.

&&

.MARINE...
Today through Tonight: The overall setup will continue to favor
southerly flow across the local waters. Wind speeds should
manly stay in the 10-15 knot range today, with some local
enhancement along the land/sea interface late this afternoon
with the sea breeze. Overnight, modest southerly surging could
bring winds up to a solid 15 knots at times. Seas should average
2-3 feet.

Friday through Tuesday: A mid/upper lvl ridge will weaken with
the approach of mid-lvl energy this weekend while a sfc trough
of low pressure persists over land. A weak front should then
approach the coastal waters Monday into Tuesday next week. Given
the pattern, conditions are expected to remain below Small
Craft Advisory levels, but several rounds of
showers/thunderstorms will be possible each day/night. South
winds around 10-15 kt early weekend should turn more southwest
and approach 15-20 kt late weekend into early next weak until
fropa occurs. Seas will also build from 2-3 ft early weekend to
3-5 ft late weekend, highest in offshore Georgia waters and
beyond 15 nm from the Charleston County coast. Seas should then
subside to 1-3 ft early next week.

&&

.TIDES/COASTAL FLOODING...
The evening high tide is expected to occur around 10:30 pm, and
another round of minor coastal flooding is expected along the
southeast South Carolina and southeast Georgia coast. Confidence
is very high that the Charleston Harbor gauge will exceed 7 ft
MLLW, with lesser confidence that Fort Pulaski will exceed 9.2
ft MLLW. The main driver will continue to be the perigee (which
will peak on 7/5) and onshore flow. A Coastal Flood Advisory for
the southeast South Carolina coast appears almost certain, while
an advisory for the southeast Georgia coast is probable to
likely.

The risk for coastal flooding will continue with the evening
high tides through Friday. The new moon has now passed, but the
perigee doesn't reach its max until Friday. Coastal Flood
Advisories could be needed.

&&

.CLIMATE...
Record highs for 4 July:
KCHS: 98/1993
KCXM: 98/1902
KSAV: 99/1997 and previous

Record high minimum for 4 July:
KCHS: 79/2016
KCXM: 83/1998
KSAV: 79/1931

&&

.EQUIPMENT...
KCLX radar will remain out of service until further notice.
Parts are on order.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...None.

&&

NEAR TERM...
SHORT TERM...DPB
LONG TERM...DPB
AVIATION...
MARINE...
TIDES/COASTAL FLOODING...
CLIMATE...
EQUIPMENT...
Hazardous weather outlook, Jul 4, 3:47 AM EDT, 10 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
347 AM EDT Thu Jul 4 2019

GAZ117-119-139-141-SCZ048>051-050800-
Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh-
Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
347 AM EDT Thu Jul 4 2019

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...Today and tonight.

Severe Thunderstorms: Scattered to numerous thunderstorms are
expected to develop this afternoon and evening. An isolated severe
thunderstorm will be possible during this time, with the primary
threat being damaging wind gusts.

Coastal Flooding: Another round of shallow coastal flooding is likely
with the evening high tide. A Coastal Flood Advisory could be needed.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Coastal Flooding: The potential for shallow coastal flooding will
continue with the evening high tide through Friday. Coastal Flood
Advisories could be needed.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047-052-
050800-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Inland Chatham-Long-Inland Liberty-Inland McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Tidal Berkeley-
347 AM EDT Thu Jul 4 2019

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...Today and tonight.

Severe Thunderstorms: Scattered to numerous thunderstorms are
expected to develop this afternoon and evening. An isolated severe
thunderstorm will be possible during this time, with the primary
threat being damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ330-350-352-354-374-050800-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
347 AM EDT Thu Jul 4 2019

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

In the hours before

Local storm report, Jul 4, 12:04 PM EDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1204 PM EDT THU JUL 04 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     2 ESE COLLEGE PARK      33.01N  80.06W
07/03/2019                   BERKELEY           SC   SOCIAL MEDIA

            THE PUBLIC SHARED PICTURES ON SOCIAL MEDIA OF TREES
            UPROOTED AND SNAPPED IN CROWFIELD PLANTATION NEAR THE
            HAMLETS, THE COMMONS AND WELCHMAN AVE. THERE ARE ALSO
            REPORTS OF FENCES THAT COLLAPSED AS WELL AS A SCREEN
            PORCH TORN. A PICTURE SHOWS A HOUSE THAT HAD A TREE FALL
            ONTO IT NEAR WINCHESTER CIRCLE. TIME ESTIMATED BY KCAE
            RADAR DATA.

&&

EVENT NUMBER CHS1900740

RAD
Special weather statement, Jul 4, 1:14 PM EDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Charleston SC
114 PM EDT Thu Jul 4 2019

GAZ088-SCZ040-042-041800-
Screven-Allendale-Hampton-
114 PM EDT Thu Jul 4 2019

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN...HAMPTON AND
ALLENDALE COUNTIES...

At 114 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Hilltonia, or 7 miles northeast of Sylvania.
This storm was nearly stationary.

  HAZARD...strong winds 45 to 55 mph.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of this storm include...
Allendale, Sylvania, Hampton, Lake Warren State Park, Fairfax,
Hiltonia, Gifford and Luray.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3291 8177 3304 8156 3305 8156 3311 8146
      3286 8112 3255 8160 3275 8184
TIME...MOT...LOC 1714Z 225DEG 1KT 3284 8156
Special weather statement, Jul 4, 1:42 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Charleston SC
142 PM EDT Thu Jul 4 2019

GAZ118-119-SCZ047-048-051-041830-
Coastal Chatham-Inland Chatham-Inland Jasper-Coastal Jasper-Beaufort-
142 PM EDT Thu Jul 4 2019

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHATHAM...BEAUFORT
AND JASPER COUNTIES...

At 142 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Hutchinson Island, or near Savannah. This
storm was nearly stationary.

  HAZARD...strong winds 45 to 55 mph.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of this storm include...
Savannah, Pooler, Bluffton, Bellinger Hill Area, Wilmington Island,
Garden City, Port Wentworth and Thunderbolt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3196 8103 3208 8125 3225 8111 3216 8085
TIME...MOT...LOC 1742Z 210DEG 2KT 3210 8110
Special weather statement, Jul 4, 2:00 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Charleston SC
200 PM EDT Thu Jul 4 2019

GAZ087-088-SCZ040-042-041845-
Jenkins-Screven-Allendale-Hampton-
200 PM EDT Thu Jul 4 2019

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN...JENKINS...
HAMPTON AND ALLENDALE COUNTIES...

At 200 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Sylvania. This storm was nearly stationary.

  HAZARD...strong winds 45 to 55 mph.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of this storm include...
Allendale, Sylvania, Hampton, Lake Warren State Park, Varnville,
Estill, Fairfax and Brunson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3311 8137 3312 8120 3305 8113 3304 8109
      3286 8095 3251 8156 3276 8184 3292 8178
      3291 8177 3304 8156 3307 8160 3309 8160
      3308 8161 3310 8161 3316 8154
TIME...MOT...LOC 1800Z 219DEG 2KT 3279 8159
Special weather statement, Jul 4, 2:29 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Charleston SC
229 PM EDT Thu Jul 4 2019

SCZ045-041915-
Inland Berkeley-
229 PM EDT Thu Jul 4 2019

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BERKELEY COUNTY...

At 229 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm 7 miles west of Jamestown, or 12 miles northeast
of Moncks Corner. This storm was nearly stationary.

  HAZARD...strong winds 45 to 55 mph.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of this storm include...
St. Stephen, Bonneau, Jamestown, Huger, Bonneau Beach and Saint
Stephen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3343 7987 3343 7988 3340 7985 3337 7980
      3338 7979 3332 7974 3332 7970 3330 7966
      3327 7956 3325 7953 3324 7950 3302 7977
      3331 8004 3346 7990
TIME...MOT...LOC 1829Z 221DEG 3KT 3327 7982
Special weather statement, Jul 4, 2:32 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Charleston SC
232 PM EDT Thu Jul 4 2019

GAZ101-SCZ047-048-051-041915-
Effingham-Inland Jasper-Coastal Jasper-Beaufort-
232 PM EDT Thu Jul 4 2019

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EFFINGHAM...BEAUFORT
AND JASPER COUNTIES...

At 232 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Sun City, or 7 miles northwest of Bluffton.
This storm was nearly stationary.

  HAZARD...strong winds 45 to 55 mph.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of this storm include...
Hilton Head Island, Bluffton, Port Royal, Ridgeland, Bellinger Hill
Area, Jasper, Rincon and Port Wentworth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3210 8100 3208 8104 3210 8109 3214 8112
      3215 8111 3217 8113 3217 8111 3219 8112
      3219 8111 3223 8115 3223 8121 3229 8127
      3253 8091 3234 8064 3205 8094
TIME...MOT...LOC 1832Z 221DEG 3KT 3229 8098

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 8:16 PM EDTSevere Thunderstorm WarningCHSDorchester59 min
Jul 3, 8:20 PM EDTAreal Flood AdvisoryCHSBerkeley, Dorchester85 min
Jul 3, 8:55 PM EDTSevere Thunderstorm WarningCHSColleton, Dorchester50 min
Jul 4, 1:14 PM EDTSpecial Weather StatementCHSAllendale46 min
Jul 4, 2:00 PM EDTSpecial Weather StatementCHSAllendale, Hampton45 min
Jul 4, 2:29 PM EDTSpecial Weather StatementCHSBerkeley46 min
Jul 4, 2:32 PM EDTSpecial Weather StatementCHSBeaufort, Jasper43 min
Jul 4, 3:21 PM EDTSpecial Weather StatementCHSBerkeley24 min
Jul 4, 3:31 PM EDTSevere Thunderstorm WarningCHSBerkeley59 min
Jul 4, 3:47 PM EDTSpecial Weather StatementCHSDorchester28 min
Jul 4, 3:54 PM EDTSevere Thunderstorm WarningCHSBerkeley, Colleton, Dorchester66 min
Jul 4, 4:01 PM EDTCoastal Flood AdvisoryCHS8 hr
Jul 4, 4:29 PM EDTSevere Thunderstorm WarningCHSBerkeley61 min
Jul 4, 5:32 PM EDTSpecial Weather StatementCHSBerkeley, Dorchester43 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.